# SDR QXEA200603279

- Difficulty date: December 5, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 12,557 hours, 9,144 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - RIGHT WING LEADING EDGE SLAT CUTOUT THIRD FROM THE OUTBOARD OF THE OUTBOARD SLAT IS BENT AND GOUGED.  REPAIRED IAW SRM 51-25-21, 51-12-00, AND 51-21-11.
